# SDR DALA2022110907250

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 69,286 hours, 22,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 1R DOOR WONT ARM AT DEPARTURE. CORRECTIVE ACTION: CYCLED DOOR - OPENING AND CLOSING- DOOR ARMED NORMALLY. (9006186)
